# SDR MASA20210914412

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: CN6220101011
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN PANEL OF THE LOWER RH FAN COWL DOOR WAS FOUND TO HAVE 3 DENTS AT 4 O'CLOCK AND 8 O'CLOCK POSITIONS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-14-00-101-001-A01 ,"FAN COWL DOORS -ALLOWABLE DAMAGE", EA 69-2021-139.
